schizophrenia sucks

Discussion in 'Mental Health Disorders' started by LostMyMind, Jun 28, 2008.

Thread Status:
Not open for further replies.
  1. LostMyMind

    LostMyMind Well-Known Member

    I tried to switch from Risperdal to Abilify over the past week because Risperdal caused me to gain a ton of weight. I started to have a whole bunch of noise in my head driving me insane and extreme paranoia. I also started having a ton of violent and perverted thoughts towards everyone around me. Guess I am stuck on Risperdal. That really sucks because I could tell the Abilify would of helped me lose the weight, it shrunk my appetite a lot while on it. Hours after I went back to Risperdal I felt hungry again.
     
  2. wallflower

    wallflower Well-Known Member

    It shrinks my appetite. Maybe you haven't given it enough time to adjust in your system. Abilify has been the only med that's actually worked for me as far as I can tell.
     
Thread Status:
Not open for further replies.